MathSciNet Relay Station
MathSciNet bibliographic data
MR99358 17.00
Tomber, Marvin L. Lie algebras of types ${\rm A}$, ${\rm B}$, ${\rm C}$, ${\rm D}$, and ${\rm F}$. Trans. Amer. Math. Soc. 88 1958 99–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement